# SDR RAIA201802080002

- Difficulty date: February 1, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM SUPPORT AT FR 29 HAS DAMAGED/ELONGATED FASTENER HOLES. R & R LT OMEGA BEAM SUPPORT AT FR 29. SUPPORTING DOCUMENTS EMAILED TO PROGMGR UNDER THE SUBJECT: SDR RAIA201802010002.
